# SDR ASAA2022090139756

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737
- Aircraft serial: 35201
- Aircraft time: 42,314 hours, 12,215 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAP SIDE ND SHOWS AMBER MAP W/BOX. GROUNDED - YES. PERFORMED FMCS BITE PER B737-800 FIM 34-61 TASK 801. AFTER ALIGNING IRU'S THE MAP FLAG IS GONE. NO FAULTS FOUND AND NO HISTORY. OK FOR SERVICE.
